BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Author(s) | Date | School | No Grouping
    Number of items: 1.

    Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences

    Demri, S. and Jurdziński, M. and Lachish, Oded and Lazić, R. (2013) The covering and boundedness problems for branching vector addition systems. Journal of Computer and System Sciences 79 (1), pp. 23-38. ISSN 0022-0000.

    This list was generated on Tue May 28 04:43:09 2024 BST.